On a metrical theorem of W. Schmidt
Acta Arithmetica, Tome 75 (1996) no. 3, pp. 219-233
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_75_3_219_233,
author = {V. Beresnevich, V. Bernik},
title = {On a metrical theorem of {W.} {Schmidt}},
journal = {Acta Arithmetica},
pages = {219--233},
year = {1996},
volume = {75},
number = {3},
doi = {10.4064/aa-75-3-219-233},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-3-219-233/}
}
V. Beresnevich, V. Bernik. On a metrical theorem of W. Schmidt. Acta Arithmetica, Tome 75 (1996) no. 3, pp. 219-233. doi: 10.4064/aa-75-3-219-233
Cité par Sources :